MathSciNet Relay Station
MathSciNet bibliographic data
MR2025727 (2004i:62081) 62G07 (62G20)
Hiraba, Seiji Asymptotic estimates for densities of multi-dimensional stable distributions. Tsukuba J. Math. 27 (2003), no. 2, 261–287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement